# SDR 040521239

- Difficulty date: December 4, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Aircraft: N1546
- Make and model: Beech A200
- Aircraft serial: BC58
- Aircraft time: 11,996 hours, 13,553 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support
- Part number: 501202015
- Condition: Cracked
- Location: Mlg
- Part time: 11,996 hours, 13,553 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND AND RIGHT HAND MAIN LANDING GEAR DRAG LEG SUPPORTS FOUND TO BE CRACKED DURING FLUORESCENT PENETRANT INSPECTION. INSPECTION ORDERED BY U.S. CUSTOMS SERVICE BASED ON REPORTS FROM U.S. ARMY OPERATORS.
